| Model Number |
369820 |
| Medical Device Problem Codes |
Over-Sensing (1438); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
After an implantation period of approximately 134 months it was reported that oversensing in the ventricular channel and low impedance were observed.The lead revision is planned.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.